Alert archive / California / Wind Advisories in 2011
Wind Advisory 50, NWS Los Angeles, CA
NWS Los Angeles, CA issued this wind advisory at May 22, 2011, 2:13 PM PDT. It took effect at May 23, 2011, 9:00 AM PDT. It was in force for 92 min.
The area
The counties it named.
The facts
- Issued
- May 22, 2011, 2:13 PM PDT (21:13 UTC)
- In effect from
- May 23, 2011, 9:00 AM PDT
- Expired
- May 23, 2011, 10:32 AM PDT
- In force
- 92 min
- Issued by
- NWS Los Angeles, CA
The text
As transmitted, in the capitals the NWS used until 2016.
052 WWUS76 KLOX 222113 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 213 PM PDT SUN MAY 22 2011 ...GUSTY WINDS ACROSS SOUTHERN SANTA BARBARA COUNTY LATER TODAY AND TONIGHT AND ACROSS THE ANTELOPE VALLEY... .GUSTY NORTHERLY WINDS ARE EXPECTED TO DEVELOP BELOW PASSES AND CANYONS OF THE SANTA YNEZ RANGE LATER THIS AFTERNOON AND CONTINUE THROUGH THE EVENING. IN THE ANTELOPE VALLEY...WINDS WILL BE JUST BELOW ADVISORY LEVELS TODAY...WITH STRONGER WINDS EXPECTED ON MONDAY. CAZ059-230515- /O.NEW.KLOX.WI.Y.0050.110523T1600Z-110524T0400Z/ ANTELOPE VALLEY- INCLUDING THE CITIES OF...LANCASTER...PALMDALE 213 PM PDT SUN MAY 22 2011 ...WIND ADVISORY IN EFFECT FROM 9 AM TO 9 PM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 9 PM PDT MONDAY. * WINDS...WEST WINDS 15 TO 25 MPH WITH GUSTS TO AROUND 35 MPH TODAY WILL INCREASE TO 20 TO 30 MPH WITH 40 MPH MONDAY. * IMPACTS...GUSTY WINDS MAY LEAD TO LOSS OF VEHICLE CONTROL. IN ADDITION...VISIBILITIES MAY BE BRIEFLY LOWERED DUE TO BLOWING DUST AND SAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ039-052-230515- /O.CON.KLOX.WI.Y.0049.110522T2300Z-110523T1000Z/ SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS- INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO... CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA... DICK SMITH WILDERNESS AREA 213 PM PDT SUN MAY 22 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY... * WINDS...NORTH 20 TO 30 MPH WITH GUSTS TO 40 MPH. STRONGEST BELOW PASSES AND CANYONS OF THE SANTA YNEZ RANGE...INCLUDING HIGHWAY 101 BETWEEN EL CAPITAN BEACH AND GAVIOTA...AND HIGHWAY 154 THROUGH THE SAN MARCOS PASS. * IMPACTS...GUSTY CROSS WINDS COULD RESULT IN TEMPORARY LOSS OF VEHICLE CONTROL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ WOFFORD
3 follow-up statements
357 WWUS76 KLOX 230455 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 955 PM PDT SUN MAY 22 2011 ...GUSTY WINDS ACROSS SOUTHERN SANTA BARBARA COUNTY AND THE ANTELOPE VALLEY... .GUSTY NORTHERLY WINDS WILL CONTINUE BELOW PASSES AND CANYONS OF THE SANTA YNEZ RANGE THIS EVENING. IN THE ANTELOPE VALLEY...WINDS WILL BE JUST BELOW ADVISORY LEVELS OVERNIGHT...WITH STRONGER WINDS EXPECTED ON MONDAY. CAZ039-052-231000- /O.CON.KLOX.WI.Y.0049.000000T0000Z-110523T1000Z/ SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS- INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO... CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA... DICK SMITH WILDERNESS AREA 955 PM PDT SUN MAY 22 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY... * WINDS...NORTH 20 TO 30 MPH WITH GUSTS TO 40 MPH. STRONGEST BELOW PASSES AND CANYONS OF THE SANTA YNEZ RANGE...INCLUDING HIGHWAY 101 BETWEEN EL CAPITAN BEACH AND GAVIOTA. * IMPACTS...GUSTY CROSS WINDS COULD RESULT IN TEMPORARY LOSS OF VEHICLE CONTROL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ059-231300- /O.CON.KLOX.WI.Y.0050.110523T1600Z-110524T0400Z/ ANTELOPE VALLEY- INCLUDING THE CITIES OF...LANCASTER...PALMDALE 955 PM PDT SUN MAY 22 2011 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 9 PM PDT MONDAY... * WINDS...WEST WINDS 15 TO 25 MPH WITH GUSTS TO AROUND 35 MPH TODAY WILL INCREASE TO 20 TO 30 MPH WITH 40 MPH MONDAY. * IMPACTS...GUSTY WINDS MAY LEAD TO LOSS OF VEHICLE CONTROL. IN ADDITION...VISIBILITIES MAY BE BRIEFLY LOWERED DUE TO BLOWING DUST AND SAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ ASR
509 WWUS76 KLOX 230957 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 257 AM PDT MON MAY 23 2011 ...GUSTY WINDS ACROSS SOUTHERN SANTA BARBARA COUNTY AND THE ANTELOPE VALLEY... .THE LATEST SURFACE OBSERVATIONS INDICATED THE WINDS ACROSS THE SANTA YNEZ RANGE HAD DIMINISHED. THEREFORE...THE WIND ADVISORY FOR SOUTHERN SANTA BARBARA COUNTY WILL BE ALLOWED TO EXPIRE. HOWEVER... ANOTHER ROUND OF GUSTY NORTHERLY WINDS ARE EXPECTED MONDAY EVENING...AND WIND ADVISORIES MAY NEED TO BE REISSUED. ACROSS THE ANTELOPE VALLEY...WESTERLY WINDS ARE EXPECTED TO INCREASE THIS MORNING...AND PEAK IN STRENGTH THIS AFTERNOON AND EVENING. CAZ039-052-231100- /O.EXP.KLOX.WI.Y.0049.000000T0000Z-110523T1000Z/ SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS- INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO... CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA... DICK SMITH WILDERNESS AREA 257 AM PDT MON MAY 23 2011 ...WIND ADVISORY WILL EXPIRE AT 3 AM PDT EARLY THIS MORNING... THE LATEST SURFACE OBSERVATIONS INDICATED THE WINDS ACROSS THE SANTA YNEZ RANGE HAD DIMINISHED. THEREFORE...THE WIND ADVISORY FOR SOUTHERN SANTA BARBARA COUNTY WILL BE ALLOWED TO EXPIRE. HOWEVER... ANOTHER ROUND OF GUSTY NORTHERLY WINDS ARE EXPECTED MONDAY EVENING...AND WIND ADVISORIES MAY NEED TO BE REISSUED. $$ CAZ059-231800- /O.CON.KLOX.WI.Y.0050.110523T1600Z-110524T0400Z/ ANTELOPE VALLEY- INCLUDING THE CITIES OF...LANCASTER...PALMDALE 257 AM PDT MON MAY 23 2011 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 9 PM PDT THIS EVENING... * WINDS...WEST WINDS 15 TO 25 MPH WITH GUSTS TO AROUND 35 MPH WILL INCREASE TO 20 TO 30 MPH WITH 45 MPH BY THIS AFTERNOON...AND REMAIN GUSTY THROUGH THIS EVENING. * IMPACTS...GUSTY WINDS MAY LEAD TO LOSS OF VEHICLE CONTROL. IN ADDITION...VISIBILITIES MAY BE BRIEFLY LOWERED DUE TO BLOWING DUST AND SAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ RAT
408 WWUS76 KLOX 231732 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 1032 AM PDT MON MAY 23 2011 ...GUSTY WINDS FOR THE CENTRAL COAST AND THE ANTELOPE VALLEY THROUGH THE EVENING... .GUSTY ONSHORE WINDS WILL GENERATE WINDY CONDITIONS FOR THE CENTRAL COAST AND THE ANTELOPE VALLEY TODAY. WINDS WILL SUBSIDE AFTER SUNSET. CAZ059-240245- /O.CAN.KLOX.WI.Y.0050.000000T0000Z-110524T0400Z/ /O.NEW.KLOX.WI.Y.0051.110523T1800Z-110524T0400Z/ ANTELOPE VALLEY- INCLUDING THE CITIES OF...LANCASTER...PALMDALE 1032 AM PDT MON MAY 23 2011 ...WIND ADVISORY IN EFFECT UNTIL 9 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM PDT THIS EVENING. * WINDS...WEST WINDS 20 TO 30 MPH WITH GUSTS TO 50 MPH ARE EXPECTED THROUGH THE EVENING. * IMPACTS...GUSTY WINDS MAY LEAD TO LOSS OF VEHICLE CONTROL. IN ADDITION...VISIBILITIES MAY BE BRIEFLY LOWERED DUE TO BLOWING DUST AND SAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ034-035-240245- /O.NEW.KLOX.WI.Y.0051.110523T1800Z-110524T0400Z/ SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST- INCLUDING THE CITIES OF...SAN LUIS OBISPO...PISMO BEACH... MORRO BAY...CAMBRIA...SAN SIMEON...SANTA MARIA...LOMPOC... VANDENBERG 1032 AM PDT MON MAY 23 2011 ...WIND ADVISORY IN EFFECT UNTIL 9 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM PDT THIS EVENING. * WINDS...NORTH TO NORTHWEST WINDS 20 TO 30 MPH WITH GUSTS TO 40 MPH WILL CONTINUE THROUGH THE EVENING. * IMPACTS...GUSTY WINDS WILL CREATE HAZARDOUS CROSS WINDS FOR TRAVELERS AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ BOLDT
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at May 22, 2:00 PM PDT, 13 minutes earlier.
Area forecast discussion, May 22, 2:00 PM PDT, 13 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 200 PM PDT SUN MAY 22 2011 .SYNOPSIS... COOL CONDITIONS WILL CONTINUE THROUGH MONDAY WITH ONLY PARTIAL AFTERNOON CLEARING. TEMPERATURES WILL WARM UP TUESDAY INTO WEDNESDAY AS A RIDGE OF HIGH PRESSURE BUILDS OVER THE REGION. ANOTHER TROUGH WILL DEVELOP TO THE NORTH OF THE AREA THURSDAY THROUGH NEXT WEEKEND FOR SOME COOLING AND AN INCREASE IN NIGHT AND MORNING LOW CLOUDS AND FOG. && .SHORT TERM (TODAY-WED)...DEEPENING MARINE LYR, EDDY CIRCULATION, AND STRONG ONSHORE FLOW RESULTING IN A REVERSE CLEARING SCENARIO TODAY SOUTH OF PT CONCEPTION. STILL EXPECTING BETTER CLEARING IN THE VALLEYS BY EVENING BUT IT'S BEEN SLOW GOING. FURTHER ML DEEPENING EXPECTED TONIGHT AS ANOTHER SHORT WAVE MOVES THROUGH THE TROF. DID GET A LITTLE DRIZZLE THIS MORNING AND PROBABLY MORE OF THE SAME MONDAY. SIMILAR CLEARING TREND AS WELL WITH HIGHS AGAIN MAINLY IN THE 60S AT LOWER ELEVATIONS. CLOUDS ALSO EXPECTED TO FILL IN MUCH OF THE AREA NORTH OF PT CONCEPTION AS WELL, PUSHING WELL INTO THE SLO COUNTY INTERIOR. INCREASING NORTHWEST FLOW IS EXPECTED TO BRING LOW END ADVISORY LEVEL WINDS TO THE SANTA YNEZ RANGE AND ASSOCIATED PASSES AND CANYONS THIS EVENING AND POSSIBLY AT LEAST ONE MORE EVENING. ANTELOPE VALLEY WINDS ARE PUSHING THE ENVELOPE FOR ADVISORY TODAY BUT WILL HOLD OFF. HOWEVER, CONDITIONS FAVORABLE FOR MORE WIDESPREAD ADVISORY LEVEL WINDS ON MONDAY AND AN ADVISORY WILL BE ISSUED FOR THEN. THE TROF WILL PUSH EAST LATE MONDAY WITH WARMER WEATHER TUESDAY AND WEDNESDAY. HIGH PRESSURE BUILDING IN ALOFT WILL SHRINK THE MARINE LYR AND ALLOW FOR BETTER AND EARLIER CLEARING EACH DAY. STILL A PRETTY DECENT ONSHORE FLOW AT THE SURFACE AND NORTHWEST FLOW ALOFT SO REMAINING RELATIVELY COOL AT THE COAST, AND BREEZY IN THE DESERTS AS WELL AS THE SANTA YNEZ RANGE AND I5 CORRIDOR AREAS. PROBABLY NOT ADVISORY LEVEL BEYOND MONDAY BUT STILL BREEZY. HIGHS SHOULD WARM UP A GOOD 5-10 DEGREES TUESDAY, MAINLY INLAND. ON WEDNESDAY, THE GFS AND ECMWF SHOW A DYING FRONT APPROACHING THE CENTRAL COAST. AT THIS TIME THE ONLY IMPACT LOCALLY IS EXPECTED TO BE SOME COOLING ACROSS NORTHERN SLO COUNTY, OTHERWISE, MOST OTHER AREAS, ESPECIALLY INLAND AREAS, WILL SEE ANOTHER 4-8 DEGREES OF WARMING FROM TUESDAY'S LEVELS. .LONG TERM (THU-SUN)...THE WEAK SYSTEM LATE WEDNESDAY WILL PASS EAST OF THE AREA WED NIGHT WITH HEIGHTS AND THICKNESSES REBOUNDING THROUGH FRIDAY. AS A RESULT, THE WARMING TREND WILL CONTINUE THROUGH THE END OF THE WORK WEEK WITH VALLEY HIGHS WELL INTO THE 80S BY FRIDAY AND COASTAL AREAS EVEN WARMING UP INTO THE LOW TO MID 70S. PROBABLY STILL SOME MARINE LYR CLOUDS ALONG THE IMMEDIATE COAST, BUT OTHERWISE CLEAR THROUGH THE PERIOD. THE 12Z ECMWF HAS MADE A SHARP DEPARTURE FROM ITS EARLIER SOLUTIONS AND NOW FAVORS A MUCH COOLER SCENARIO FOR NEXT WEEKEND. OUR FORECASTS WERE ALREADY LEANING TOWARDS THE COOLER GFS, BUT GIVEN THIS LATEST DEVELOPMENT WITH THE EC CONFIDENCE IS HIGHER THAT NEXT WEEKEND WILL BE MUCH COOLER. TEMPS HAVE BEEN ADJUSTED DOWNWARD EVEN FURTHER, THOUGH STILL NOT QUITE TO THE GFS SOLUTION YET. ALSO EXPECT MUCH BETTER MARINE LYR COVERAGE AND PUSHING WELL INTO THE VALLEYS OVERNIGHT. ALTHOUGH EVEN THE STRONGER GFS IS PRETTY DRY WITH THIS SYSTEM, GIVEN THE AMOUNT OF COOLING ALOFT THERE IS A GOOD CHANCE THAT THERE WILL BE SIGNIFICANT MARINE LYR DEEPENING AND SOME NIGHT AND MORNING DRIZZLE AS WELL. SO ONCE AGAIN THE COOL, GLOOMY WEATHER WILL ARRIVE FOR THE WEEKEND. SEEMS TO BE A TREND LATELY. && .AVIATION...22/1800Z. BROAD UPPER LEVEL TROUGH OF LOW PRESSURE EXTENDING OVER THE EASTERN PACIFIC AND WEST COAST WILL GRADUALLY SHIFT EAST. MODERATE WEST NORTHWEST WINDS WILL BECOME STRONG WEST SOUTHWEST WINDS AFTER 23/04Z WHILE LIGHT MID LEVEL NORTHWEST WINDS BECOME MODERATE WEST AFTER 23/07Z AND MODERATE NORTHWEST BY 23/22Z. MARINE LAYER WITH ISOLATED DRIZZLE AND TOP WAS AROUND 3KFT THIS MORNING AND WILL DIFFER BY PLUS 1KFT AFTER 23/12Z. MODERATE ONSHORE PRESSURE GRADIENT THROUGH 23/03Z AND AFTER 23/19Z...OTHERWISE A CATALINA EDDY WILL EXIST. KLAX...CHANCE CIGS 025 THROUGH 23/17Z. KBUR...CHANCE CIGS 015 THROUGH 22/19Z...THEN CHANCE CIGS 021 BETWEEN 22/19-22/12 AND AFTER 23/08Z. VIRTUALLY CERTAIN - 95-100% VERY LIKELY - 80-95% LIKELY - 60-80% CHANCE - 30-60% VERY UNLIKELY - 20% OR LESS && .LOX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY (SEE LAXNPWLOX). GALE WARNING (SEE LAXMWWLOX). SMALL CRAFT ADVISORY (SEE LAXMWWLOX). && PUBLIC...WOFFORD AVIATION...30 SYNOPSIS...SWEET WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, May 22, 10:11 AM PDT, 4 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 1011 AM PDT SUN MAY 22 2011 CAZ034>041-044>046-051>054-059-087-088-547-548-231300- SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY- SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA- SAN LUIS OBISPO COUNTY MOUNTAINS- SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY- LOS ANGELES COUNTY SAN FERNANDO VALLEY- LOS ANGELES COUNTY SAN GABRIEL VALLEY- 1011 AM PDT SUN MAY 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA. .DAY ONE... TODAY GUSTY NORTHWEST WINDS ARE EXPECTED THROUGH AND BELOW PASSES AND CANYONS OF THE SANTA YNEZ RANGE IN SOUTHERN SANTA BARBARA COUNTY. GALE FORCE WINDS ARE EXPECTED ACROSS THE OUTER COASTAL WATERS. * WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS * * GALE WARNING...............SEE WHUS76 KLOX - MWWLOX FOR DETAILS * .DAYS TWO THROUGH SEVEN... MONDAY THROUGH SATURDAY GALE FORCE WINDS ARE EXPECTED ACROSS THE OUTER COASTAL COASTAL WATERS THROUGH MONDAY NIGHT. GUSTY ADVISORY LEVEL WINDS ARE ALSO POSSIBLE MONDAY AND MONDAY NIGHT IN SOUTHERN SANTA BARBARA COUNTY...THE INTERSTATE 5 CORRIDOR...AND THE ANTELOPE VALLEY. * GALE WARNING...............SEE WHUS76 KLOX - MWWLOX FOR DETAILS * .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. WOFFORD
The office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 22, 3:26 AM PDT | Gale Warning | LOX | 48 hr | |
| May 22, 3:26 AM PDT | Small Craft Advisory | LOX | 4 days | |
| May 22, 9:56 AM PDT | Wind Advisory | LOX | 17 hr |
Nearby
Wind Advisories in California, 2011Every wind advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.